# SDR SIMA200233803

- Difficulty date: November 20, 2002
- Submitted: April 10, 2003
- Operation: Air carrier
- Aircraft: N735TS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145386
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, STRINGER 19R WAS FOUND TO BE CHAFED AT JUNCTION 05.  BLENDED CHAFED AREA.  PERFORMED EDDY CURRENT INSPECTION NO DEFECTS NOTED.  FABRICATED A DOUBLER ANGLE, TWO SHIMS.  REPAIR DONE IAW EMB 145 SRM (145/1142, CHAPTER 53, REV 19) 53-24-02, AND STANDARD SRM PRACTICES.  (M)
